MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; prosthesis, penis, inflatable
Model Number 72404013
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while repeatedly pressing the control switch on the pump of the inflatable penile prosthesis (ipp) it would rebound normally but the cylinder had no response and would not inflate normally.A surgical procedure was performed during which the device was explanted and replaced.Upon explant the physician noticed water was reduced in the reservoir.The patient was stable following the procedure, and there were no patient complications reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 720182-01.Serial number: n/a.Batch/lot number: 0178273001.Model/catalog description: reservoir flat 100 ml.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404310.Serial number: n/a.Batch/lot number: 0176309003.Model/catalog description: pump ms.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that while repeatedly pressing the control switch on the pump of the inflatable penile prosthesis (ipp) it would rebound normally but the cylinder had no response and would not inflate normally.A surgical procedure was performed during which the device was explanted and replaced.Upon explant the physician noticed water was reduced in the reservoir, considered to be natural loss as there was no leaking observed.The patient was stable following the procedure, and there were no patient complications reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 720182-01.Serial number: n/a.Batch/lot number: 0178273001.Model/catalog description: reservoir flat 100 ml.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404310.Serial number: n/a.Batch/lot number: 0176309003.Model/catalog description: pump ms.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Inflation issue and fluid leakage are acknowledged within the instructions for use (ifu) and is not related to off label use or failure to follow instructions.A risk review was completed using d055985 ams700 hazard analysis and confirmed that the event of "mechanical malfunction (leaks, incomplete inflation/ deflation, kinking)" was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.Based on the information available, the cause that contributed to the reported event cannot be established; therefore, a conclusion code of cause not established was assigned to this investigation.

Brand Name
AMS 700 CXR
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
+1(508)652-1217
MDR Report Key25588548
Report Number2124215-2026-33244
Device Sequence Number10286750
Product Code JCW
UDI-Device Identifier00878953002705
UDI-Public(01)00878953002705(17)220707(10)179150006
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/07/2022
Device Model Number72404013
Device Catalogue Number72404013
Device Lot Number0179150006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by Manufacturer07/21/2026
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date08/05/2026
Date Device Manufactured07/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexMale